Volume 6, 2002
|Page(s)||33 - 88|
|Published online||15 November 2002|
Averaging method for differential equations perturbed by dynamical systems
de Mathématiques, 29285 Brest Cedex,
In this paper, we are interested in the asymptotical behavior of the error between the solution of a differential equation perturbed by a flow (or by a transformation) and the solution of the associated averaged differential equation. The main part of this redaction is devoted to the ascertainment of results of convergence in distribution analogous to those obtained in  and . As in , we shall use a representation by a suspension flow over a dynamical system. Here, we make an assumption of multiple decorrelation in terms of this dynamical system. We show how this property can be verified for ergodic algebraic toral automorphisms and point out the fact that, for two-dimensional dispersive billiards, it is a consequence of the method developed in . Moreover, the singular case of a degenerated limit distribution is also considered.
Mathematics Subject Classification: 34C29 / 58J37 / 37D50 / 60F17
Key words: Dynamical system / hyperbolicity / billiard / suspension flow / limit theorem / averaging method / perturbation / differential equation.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.